[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (9-2017) ::
IJMSI 2017, 12(2): 127-139 Back to browse issues page
Order Almost Dunford-Pettis Operators on Banach Lattices
H. Ardakani , S. M. S. Modarres Mosadegh

By introducing the concepts of order almost Dunford-Pettis and almost weakly limited operators in Banach lattices, we give some properties of them related to some well known classes of operators, such as, order weakly compact, order Dunford-Pettis, weak and almost Dunford- Pettis and weakly limited operators. Then, we characterize Banach lat- tices E and F on which each operator from E into F that is order almost Dunford-Pettis and weak almost Dunford-Pettis is an almost weakly lim- ited operator.

Keywords: Order Dunford-Pettis operator, Weakly limited operator, Almost Dunford-Pettis set.
Full-Text [PDF 147 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or Email:

Write the security code in the box >

DOI: 10.7508/ijmsi.2017.2.009

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ardakani H, Modarres Mosadegh S M S. Order Almost Dunford-Pettis Operators on Banach Lattices. IJMSI. 2017; 12 (2) :127-139
URL: http://ijmsi.ir/article-1-697-en.html
Volume 12, Issue 2 (9-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.046 seconds with 788 queries by yektaweb 3535